Trichotomies for abstract semilinear differential equations

Yu Hsien Chang, Guo Chin Jau

Research output: Contribution to journalArticle

Abstract

In this paper we present some results concerning the existence and uniqueness of mild solutions to certain abstract semilinear differential equations and the asymptotic behavior of these solutions. The basic techniques used are the iterative method and the fixed point theory for differential equations in Banach space. However, the most pleasant here is that it can be applied to nonlinear equations without assuming the eigenvalues of the differential operator in the linear parts of the differential equation has non-zero real part.

Original languageEnglish
Pages (from-to)312-332
Number of pages21
JournalJournal of Mathematical Analysis and Applications
Volume275
Issue number1
DOIs
Publication statusPublished - 2002 Nov 1

Fingerprint

Abstract Differential Equations
Semilinear Differential Equations
Differential equations
Differential equation
Fixed Point Theory
Mild Solution
Asymptotic Behavior of Solutions
Differential operator
Nonlinear Equations
Existence and Uniqueness
Banach spaces
Banach space
Iterative methods
Eigenvalue
Iteration
Nonlinear equations
Mathematical operators

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Trichotomies for abstract semilinear differential equations. / Chang, Yu Hsien; Jau, Guo Chin.

In: Journal of Mathematical Analysis and Applications, Vol. 275, No. 1, 01.11.2002, p. 312-332.

Research output: Contribution to journalArticle

@article{05e74e09d5d24350a9a6d48b426ef88d,
title = "Trichotomies for abstract semilinear differential equations",
abstract = "In this paper we present some results concerning the existence and uniqueness of mild solutions to certain abstract semilinear differential equations and the asymptotic behavior of these solutions. The basic techniques used are the iterative method and the fixed point theory for differential equations in Banach space. However, the most pleasant here is that it can be applied to nonlinear equations without assuming the eigenvalues of the differential operator in the linear parts of the differential equation has non-zero real part.",
author = "Chang, {Yu Hsien} and Jau, {Guo Chin}",
year = "2002",
month = "11",
day = "1",
doi = "10.1016/S0022-247X(02)00345-1",
language = "English",
volume = "275",
pages = "312--332",
journal = "Journal of Mathematical Analysis and Applications",
issn = "0022-247X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - Trichotomies for abstract semilinear differential equations

AU - Chang, Yu Hsien

AU - Jau, Guo Chin

PY - 2002/11/1

Y1 - 2002/11/1

N2 - In this paper we present some results concerning the existence and uniqueness of mild solutions to certain abstract semilinear differential equations and the asymptotic behavior of these solutions. The basic techniques used are the iterative method and the fixed point theory for differential equations in Banach space. However, the most pleasant here is that it can be applied to nonlinear equations without assuming the eigenvalues of the differential operator in the linear parts of the differential equation has non-zero real part.

AB - In this paper we present some results concerning the existence and uniqueness of mild solutions to certain abstract semilinear differential equations and the asymptotic behavior of these solutions. The basic techniques used are the iterative method and the fixed point theory for differential equations in Banach space. However, the most pleasant here is that it can be applied to nonlinear equations without assuming the eigenvalues of the differential operator in the linear parts of the differential equation has non-zero real part.

UR - http://www.scopus.com/inward/record.url?scp=0036869770&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036869770&partnerID=8YFLogxK

U2 - 10.1016/S0022-247X(02)00345-1

DO - 10.1016/S0022-247X(02)00345-1

M3 - Article

AN - SCOPUS:0036869770

VL - 275

SP - 312

EP - 332

JO - Journal of Mathematical Analysis and Applications

JF - Journal of Mathematical Analysis and Applications

SN - 0022-247X

IS - 1

ER -